# SDR SWAA2022032912707

- Difficulty date: September 13, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING; INTERNAL; RIB STA 564.50+10; 3.5' FWD OF AFT SPAR STRINGER U8 IS CRACKED FROM LAST FASTENER TO THE END OF THE STRINGER. / REPAIRED RT WNIG INTERNAL RIB STA 564.50+10' 3.5' FWD OF AFT SPAR STRINGER U8 LAST FASTENER HOOLE AT END OF STRINGER IAW AAR EA 190763 IR AND SWA EA 1-757-16561 REV IR
